# SDR DALA2015111006920

- Difficulty date: November 8, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 78,822 hours, 35,961 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1544
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT BS 1544, 2 INCHES ABOVE STRINGER 7L.  DRILLED OUT DAMAGE IAW SRM 53-00-01, REPAIR 6 SECTION I.  C/W NDT BHEC INSP IAW SRM 53-00-01, SEC I, NO CRACKS.  INSTALLED BLIND RIVET IAW SRM 53-00-01, REPAIR 6, SECTION I, DETAIL V NOTE D.
